Cancer · 1989
Tumor lysis syndrome in nonhematopoietic neoplasms.
Клинический случайСтатьяПоддержка правительства СШАНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Barton J C
Аннотация
A 57-year-old woman developed severe tumor lysis syndrome characterized by acute hyperuricemic nephropathy, hyperphosphatemia, hyperkalemia, and hypocalcemia after therapy with cyclophosphamide, methotrexate, and 5-fluorouracil for metastatic infiltrating ductal carcinoma of the breast involving the chest wall, lungs, pleurae, and liver. Similar metabolic derangements developed in a 58-year-old man after therapy with vinblastine and bleomycin for classical seminoma with widespread, bulky lymph node metastases. Both patients died of infection associated with granulocytopenia within 2 weeks after the initiation of chemotherapy despite significant improvement in the manifestations of tumor lysis syndrome. At autopsy, there was anatomic evidence of extensive tumor necrosis in each case. The pathogenesis of this problem in the present cases is discussed, and this unusual complication of the treatment of nonhematopoietic malignancies is reviewed.